# SDR UPS00433436

- Difficulty date: July 30, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Engine: Pwa JT9D7Q
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NR 4 ENG FUEL LEAK.  *S/D*  FOUND FUEL LEAKING BETWEEN FCU AND FUEL PUMP.  REMOVED FCU, REPLACED O-RINGS AND RE-INSTALLED FCU IAW 73-21-01.
